Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 6 found articles
 
 
  Stark–Heegner points on modular Jacobians
 
 
Title: Stark–Heegner points on modular Jacobians
Author: Dasgupta, Samit
Appeared in: Annales scientifiques de l'ecole normale superieure
Paging: Volume 38 (2005) nr. 3 pages 43 p.
Year: 2005
Contents:
Publisher: Elsevier SAS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands